Low Level Laser Therapy (LLLT) is a non-invasive, non-surgical scientific approach to fighting hair loss. It is effective against multiple levels and types of hair loss including thinning hair, receding hair line, male and female pattern baldness and various scalp issues. LLLT has been rigorously tested for both safety and effectiveness for well over 30 years and has been in use in many countries throughout the world for over 30 years.
We invite you to visit our serene environment where we will help you rejuvenate, refresh, relax, and restore your hair, mind, body, and soul. THWG offers a private and relaxing setting, ensuring confidentiality and sensitivity to each client’s individual needs. If you are seeking solutions to resolve your hair and/or scalp concerns or know of someone who would like to take advantage of our unique services, contact us to schedule a Hair and Scalp Analysis Consultation or a General Hair Care Consultation. Come in and experience the journey that many of our satisfied customers have enjoyed.
A decline of estrogen, whether due to menopause or other hormonal imbalances, can also affect hair growth. You'll experience a thinning or loss of pubic hair as well as hair on your scalp if you have low levels of estrogen in your body. You might also experience unwanted hair growth on your face during menopause, when your estrogen levels are at their lowest. This phenomenon occurs because the lack of estrogen leaves you with a hormonal imbalance of sorts; you have more androgens, or male hormones, than female hormones in your body, which contributes to some male-like symptoms such as body and facial hair.
I can't tell you how many women come into my office fretting about the fact that they've over-plucked. While this is certainly a possibility (plucking the eyebrows damages the hair follicle, and with repeated plucking, the follicle can get damaged to the point that it can no longer produce a hair), there are actually a number of both external and internal causes and conditions that can lead to temporary or permanent loss of eyebrows.
The process takes about two hours to complete, but you’ll need to go in for a touch up about once a year after the initial appointment (and possibly a second follow-up). Microblading costs between $500 and $1,000, and the results should last for one to three years. Your natural brow hair will continue to grow, but you likely won’t need to get waxed as often. “Most people find their regular maintenance decreased because they have the shape they want after microblading,” Studabaker says.
A. I think it's a personal preference, but why is a cosmetic solution such a big deal? To use sprays, powders and hair extensions? It doesn't address the problem, but it can do wonders for your self-esteem. I see patients who are extremely depressed, and this is ruining their life. We always have hope for that miracle solution, but it's very hard to do research studies. … As much as this affects people's mentality, there's not a lot of (National Institutes of Health) funding because hair loss isn't killing anyone.
Over Plucking: I know the temptation of tweezing your eyebrows when you don’t want to endure the pain of threading. But when you pluck your eyebrow hair, you’re pulling it out from the follicle and essentially damaging it. And repeatedly plucking your hair eyebrow hair can permanently damage your follicles over time and prevent them from producing new hair.
Additionally, two other considerations are important for a patient who receives treatment for FPHL. First, there is a set of reasonable expectations in patients. Maintaining the current hair density can be considered a successful treatment because women tend to have further thinning as they age (Harfmann and Bechtel, 2015). Second, it is important to ensure that patients understand that progress is slow, and months or years can be required to see a significant improvement (Boersma et al., 2014, Yeon et al., 2011). In our practice, we wait at least 6 months to assess treatment efficacy.
Anagen effluvium occurs after any insult to the hair follicle that impairs its mitotic or metabolic activity. This hair loss is commonly associated with chemotherapy. Since chemotherapy targets your body’s rapidly dividing cancer cells, your body’s other rapidly dividing cells such as hair follicles in the growing (anagen) phase, are also greatly affected. Soon after chemotherapy begins approximately 90 percent or more of the hairs can fall out while still in the anagen phase.
The real culprit appears to be dihydrotestosterone (DHT), a more potent form of testosterone. DHT is made from testosterone by a specific enzyme in the body, and while both testosterone and DHT are known to have a weakening effect on hair follicles, there appears to be something unique about the conversion process of testosterone to DHT that relates to thinning hair. This is why some drugs that are marketed for hair loss block the conversion of testosterone to DHT. (It’s important to note, however, that these drugs tend to be less effective in women than men, and that one of them—finasteride—is only approved for hormonal hair loss in men, not women. What’s more, the drug has been associated with increased risk of sexual side effects, depression, nausea, hot flashes, and increased estrogen levels—and too much estrogen is its own risk factor for thinning hair; more on that below.)
An unhealthy gut is also a common source of inflammation and that alone can contribute to hair loss. But lack of robust digestion and a healthy gut bacterial environment will not only lead to nutrient deficiencies that impact hair health but an imbalanced impacting all other hormones related to hair loss such as low thyroid, poor estrogen metabolism and elevated cortisol.

Hypoproteinemia[71] causes loss of hair due to premature onset of telogen. Loss of eyebrow hair has been reported due to chronic zinc deficiency in a patient receiving only parenteral nutrition for 2 months.[26] Acrodermatitis enteropathica is an inherited disorder of zinc deficiency which shows loss of eyebrows and lashes in addition to cutaneous manifestations.[72,73] Biotin deficiency can result in encephalopathy, neurological disorders, skin desquamation, and loss of eyebrows and eyelashes.[74] Iron deficiency may be a possible cause for diffuse telogen hair loss; its exact role however is subject to speculation.[75]


It takes more than just an apple a day to keep the doctor away; if your diet lacks the key vitamins A, B, D and E or nutrients such as iron, calcium or the amino acid L-lysine, your hair may suffer. Nutrient deficiency doesn’t just affect the eyebrows—it may lead to hair loss on the scalp, feelings of fatigue and physical weakness, lightheadedness or inhibited concentration, heart palpitations and pale skin, among other serious symptoms.
Hair Sentinel is a participant in the Amazon EU Associates Programme, an affiliate advertising programme designed to provide a means for sites to earn advertising fees by advertising and linking to Amazon.co.uk/Local.Amazon.co.uk/Amazon.de/de.BuyVIP.com/Amazon.fr/Amazon.it/it.BuyVIP.com/Amazon.es/ es.BuyVIP.com and is also a participant in the Amazon Services LLC Associates Program, an affiliate advertising program designed to provide a means for sites to earn advertising fees by advertising and linking to amazon.com or myhabit.com.
Monitor any hair loss when starting new medications. Numerous medications can cause temporary or permanent hair loss, including chemotherapy,[28] antidepressants, and mood stabilizers.[29] Nonetheless, many other medications can cause hair loss in isolated cases. If you've noticed hair loss after starting a new medication, talk to your doctor about this side effect.

Thyroid Dysfunction: Since the thyroid gland regulates many body functions by releasing hormones, any disruption in its functioning can cause loss of hair, including eyebrow hair. If your thyroid is underactive, it could cause you to lose the outer third of your eyebrow. The only way to treat thyroid dysfunction is through medication. However, there’s still no guarantee that your eyebrow hair will grow back.
Monitor any hair loss when starting new medications. Numerous medications can cause temporary or permanent hair loss, including chemotherapy,[28] antidepressants, and mood stabilizers.[29] Nonetheless, many other medications can cause hair loss in isolated cases. If you've noticed hair loss after starting a new medication, talk to your doctor about this side effect.
×